# SDR FDEA201212044238

- Difficulty date: December 4, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 65,707 hours, 11,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK NR 12 LOWER OTBD CUT-OUT CRACKED.   CARRIED OUT REPAIR IAW SRM 57-40-02 FIGURE 201 REPAIR 7 REVISION 51. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 REVISION 115.
